# SDR DALA2018061103947

- Difficulty date: June 11, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N388DA
- Make and model: Boeing 737832
- Aircraft serial: 30375
- Aircraft time: 59,890 hours, 23,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK,  FOUND THE EMERGENCY LIGHTS INOPERATIVE AT SEAT ROWS 19 - 22D. MAINTENANCE R & R THE BATTERY PACK AT ROW 24D IAW AMM 33-51. OPS CHECKED GOOD.
